Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 164, NWS Pueblo, CO

July 24, 2018Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2018, 4:57 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2018, 4:57 PM MDT (22:57 UTC)
Expired
Jul 24, 2018, 5:19 PM MDT
In force
22 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS55 KPUB 242257
SVRPUB
COC055-071-242345-
/O.NEW.KPUB.SV.W.0164.180724T2257Z-180724T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
457 PM MDT TUE JUL 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Huerfano County in southeastern Colorado...
  Western Las Animas County in southeastern Colorado...

* Until 545 PM MDT.

* At 457 PM MDT, a severe thunderstorm was located near La Veta, or
  32 miles northwest of Trinidad, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  La Veta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 10494 3746 10505 3771 10500 3752 10464
TIME...MOT...LOC 2257Z 227DEG 9KT 3748 10495 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
2 follow-up statements
751 
WWUS55 KPUB 242310
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
510 PM MDT TUE JUL 24 2018

COC071-242319-
/O.CAN.KPUB.SV.W.0164.000000T0000Z-180724T2345Z/
Las Animas CO-
510 PM MDT TUE JUL 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAS ANIMAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore, the warning has been cancelled.

LAT...LON 3742 10487 3748 10497 3767 10492 3752 10464
TIME...MOT...LOC 2309Z 227DEG 9KT 3750 10492 

$$

COC055-242345-
/O.CON.KPUB.SV.W.0164.000000T0000Z-180724T2345Z/
Huerfano CO-
510 PM MDT TUE JUL 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTH CENTRAL HUERFANO COUNTY...

At 509 PM MDT, a severe thunderstorm was located near La Veta, or 32
miles northwest of Trinidad, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Huerfano County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3742 10487 3748 10497 3767 10492 3752 10464
TIME...MOT...LOC 2309Z 227DEG 9KT 3750 10492 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
336 
WWUS55 KPUB 242319
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
519 PM MDT TUE JUL 24 2018

COC055-242328-
/O.CAN.KPUB.SV.W.0164.000000T0000Z-180724T2345Z/
Huerfano CO-
519 PM MDT TUE JUL 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUERFANO COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3742 10487 3748 10497 3767 10492 3752 10464
TIME...MOT...LOC 2318Z 227DEG 9KT 3752 10490 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:46 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 24, 3:46 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
346 PM MDT Tue Jul 24 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 311 PM MDT Tue Jul 24 2018

Currently...

At 2 pm...Radar was showing precip mainly along the mtns across most
of the region. Best coverage was over the San Juans east of Wolf
Creek. Temps over the region were much cooler, with 70s and L80s
over the plains and 70s valleys. Dewpts remained high across the
plains with readings in the 60s. Over the higher terrain the dwpts
have increase a bit, with 40s and 50s in the valleys and 30s and 40s
in the mtns.

Rest of Today...

Plenty of moisture is in place and the grounds are saturated, so its
not going to take much to cause problems for flash flooding. However
guidance is pretty persistent at keeping the heavier precip over the
mtns. In the short term (mid afternoon), heaviest precip is expected
to occur over the San Juans. by mid to late afternoon heaviest
storms are anticipated to occur over the southern Sangre De Cristo
mountain region. This will place the burn scars in the Sangres under
the gun, and a Flash Flood watch is in effect for these regions. By
late this afternoon some stronger convection develops in and around
the greater Pikes Peak region, and this area will have to be watched
due to the heavier rains that fell over Teller county and the sw
parts of El Paso county.

As for the plains....most of the activity will move across the
region during the evening hours. Storms do not appear to be all that
strong and they should move, however this area had also received
heavy rain yesterday and these areas will have to be watched. Storms
may not move into KS until shortly after midnight. SPC has area in
marginal risk so there is a chance of some marginal svr wx on the
plains tonight.

A few isold storms may linger in the mtns tonight.

Tomorrow...

Main concern is the boundary coming down the plains that will move
into the Pikes Peak area late in the day. Temps will be on the rise
tomorrow and expect 90s over the most of the plains by afternoon. As
front comes down the plains, thunderstorms will be on the increase.
Talked to WFO BOU re: Flash Flood watch, and we decided to hold off
on issuing any flood hilites until for now.

For the rest of the region, storm coverage tomorrow will likely be a
bit more widespread than today and plenty of monsoon and llvl
moisture will be in place, so locally heavy rains will once again be
possible. Storms will likely be over the I-25 corridor region by the
late afternoon time period. SPC has parts of the plains in Marginal
risk for svr, and this looks reasonable as shear will be on the
increase; WPC has the area in Slight for flooding tomorrow
afternoon.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 311 PM MDT Tue Jul 24 2018

...Active Pattern Will Remain over Southern Colorado...

Forecast model runs over the past 24 hours show very little change
from previous forecasts.  Large scale pattern will remain similar to
what we are currently seeing through the weekend.  The main drivers
of the pattern are a large and persistent area of high pressure
covering the southwestern U.S. and a series of weak upper
disturbances tracking by across northern Colorado.  The disturbances
act to trigger and focus convection across southern Colorado when
deep, monsoonal moisture is in place this time of year.  We will
these focusing mechanisms repeat daily through the weekend.  The
details of the convection will be different each day, depending on
the exact track and strength of the shortwaves moving through. Also,
the placement of the previous day's convection will have impact on
the placement of the next day's convection.  So, these details will
have to be refined each day.  But, suffice it to say, parts of the
area will be impacted almost daily through the weekend.  Primary
concerns will continue to be heavy rain and flash flooding,
particularly for burn scars and urban areas.  However, shear will be
sufficient for some severe weather at times as well, involving hail
generally up to quarter size and downburst winds gusts up to 60 mph
or more.  The first real chance at drying doesn't look to arrive
until early next week, particularly by Tuesday.  At the time,
forecast models indicate amplification of the ridge over the western
U.S. which would bring in drier air from the north and generally
increase the amount of subsidence over the region.  But, that is
still a long way off and remains to be seen.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 311 PM MDT Tue Jul 24 2018

KCOS: TSRA possible this afternoon and tomorrow afternoon, otherwise
VFR expected. Gusty winds and small hail possible with storms both
days. Locally heavy rain with brief IFR possible.

KPUB: TSRA will likely be in the vicinity later this
afternoon/evening at KPUB with a better chance of TSRA affect the
airport tomorrow.

KALS: ISOLD  tsra possible both this afternoon and tomorrow afternoon
with gusty winds and small hail possible. Otherwise VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for COZ072>080-
083-087.

&&

SHORT TERM...HODANISH
LONG TERM...LW
AVIATION...HODANISH
Hazardous weather outlook, Jul 24, 11:25 AM MDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Tue Jul 24 2018

COZ058>089-093>099-251730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving east across interior valleys
and the I-25 Corridor late this afternoon, and then out across the
adjacent eastern plains in the evening. The main threat from
storms will be locally heavy rain. With grounds already saturated
from rains yesterday, localized flash flooding will be possible.
Burn scars, especially from highway 50 south to the New Mexico
border, will be highly susceptible to flooding today.

One or two of the storms on the plains will also be capable for
producing wind gusts to 60 mph and hail up to the size of nickels.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A pattern of abundant moisture and disturbances embedded in
northwest flow is forecast to remain in place through the next
week. This setup will lead to daily thunderstorm chances across
the mountains and plains, particularly over the eastern mountains
and plains. The main threats with storms each day will be wind
gusts up to 50 mph, small hail, lightning, and heavy rainfall.
Some stronger storms may produce hail over 1" and winds to 60 mph.
Flash flooding will be possible each day, especially over recent
burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

Hodanish

In the hours before

Local storm report, Jul 24, 4:30 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             6 W WESTCLIFFE          38.12N 105.58W
07/24/2018  M0.50 INCH       CUSTER             CO   PUBLIC

&&
Local storm report, Jul 24, 4:31 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      1 SSE COALDALE          38.36N 105.74W
07/24/2018                   FREMONT            CO   LAW ENFORCEMENT

            COUNTY ROAD 40 IN COALDALE IS FLOODING AND
            IMPASSIBLE (FREMONT COUNTY SHERIFF).

&&

KAM
Local storm report, Jul 24, 4:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       1 ESE MANITOU SPRINGS   38.85N 104.90W
07/23/2018  M3.00 INCH       EL PASO            CO   PUBLIC

&&
Local storm report, Jul 24, 4:49 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             7 S WESTCLIFFE          38.03N 105.44W
07/24/2018  M1.00 INCH       CUSTER             CO   TRAINED SPOTTER

&&
Local storm report, Jul 24, 4:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             7 S WESTCLIFFE          38.03N 105.44W
07/24/2018  M1.00 INCH       CUSTER             CO   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 7 S
            WESTCLIFFE. THE STORM IS CONTINUING TO
            PRODUCE 1.0" HAIL THROUGH 4.47PM WHEN I
            CALLED.

&&
Special weather statement, Jul 24, 4:53 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT TUE JUL 24 2018

COZ074-075-087-242330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
453 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WESTERN
LAS ANIMAS COUNTIES UNTIL 530 PM MDT...

At 453 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 32 miles northwest of Trinidad, moving northeast at 15
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Walsenburg and La Veta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3736 10492 3749 10509 3777 10484 3758 10459
TIME...MOT...LOC 2253Z 223DEG 13KT 3749 10495

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTFlash Flood WarningPUBPueblo110 min
Jul 23, 6:21 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo114 min
Jul 23, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero46 min
Jul 23, 6:30 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo45 min
Jul 23, 6:56 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero49 min
Jul 23, 7:31 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Las Animas, Otero3 hr
Jul 23, 7:38 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 23, 7:52 PM MDTSpecial Weather StatementPUBBent23 min
Jul 23, 8:14 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo61 min
Jul 23, 8:34 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers3 hr
Jul 23, 8:53 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jul 23, 9:12 PM MDTFlash Flood WarningPUBKiowa, Prowers3 hr
Jul 23, 9:28 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 23, 10:02 PM MDTFlash Flood WarningPUBFremont, Pueblo104 min
Jul 23, 11:38 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo2 hr
Jul 24, 9:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more12 hr
Jul 24, 2:09 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 24, 2:25 PM MDTSpecial Weather StatementPUBConejos35 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBChaffee48 min
Jul 24, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jul 24, 2:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 24, 2:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 2:54 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 24, 3:07 PM MDTFlash Flood WarningPUBEl Paso90 min
Jul 24, 3:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 24, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 24, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 24, 3:20 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano16 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas50 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 24, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache2 hr
Jul 24, 3:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 24, 3:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 3:49 PM MDTFlash Flood WarningPUBEl Paso, Teller51 min
Jul 24, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 24, 4:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo, Saguache31 min
Jul 24, 4:46 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano44 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 24, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 24, 5:06 PM MDTFlash Flood WarningPUBTeller2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningPUBCuster, Fremont105 min
Jul 24, 5:49 PM MDTSpecial Weather StatementPUBHuerfano41 min
Jul 24, 5:56 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.